MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 557P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Pain (1994); Ischemia Stroke (4418)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information of patient alleging lung pain, cerebral infarction.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Reportable since device issue/event has or may have caused or contributed to a serious injury.This complaint is included in the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.
 
Additional Manufacturer Narrative
The manufacturer received information of patient alleging lung pain, cerebral infarction.Reportable since device issue/event has or may have caused or contributed to a serious injury.This complaint is included in the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.

Brand Name
REMSTAR AUTO A-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21981006
Report Number2518422-2025-105226
Device Sequence Number13035334
Product Code BZD
UDI-Device Identifier00606959039612
UDI-Public(01)00606959039612
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number557P
Device Catalogue Number557P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown